# SDR DALA2019091105281

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1265131) INITIAL INSPECTION: CORROSION STA. 1510 BTW STR. RBL11 TO LBL11 AT AFT CARGO COMPARTMENT. (CCT). CORRECTIVE ACTION: STRINGERS ON STA. 1510 BTW STR. RBL11 TO LBL11 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53 REPAIR 1.
